Show simple item record

dc.contributor.authorNur, Cemile
dc.contributor.authorVeliev, Oktay A.
dc.date.accessioned2016-04-11T08:29:19Z
dc.date.available2016-04-11T08:29:19Z
dc.date.issued2015-07
dc.identifier.citationNur, C., & Veliev, O. A. (2015). On the basis property of the root functions of Sturm–Liouville operators with general regular boundary conditions. Moscow Mathematical Journal, 15(3), 511-526.en_US
dc.identifier.issn1609-3321
dc.identifier.urihttp://hdl.handle.net/11376/2519
dc.descriptionNur, Cemile (Dogus Author) -- Veliev, Oktay A. (Dogus Author)en_US
dc.description.abstractWe obtain the asymptotic formulas for the eigenvalues and eigenfunctions of the Sturm–Liouville operators with general regular boundary conditions. Using these formulas, we find sufficient condi- tions on the potential q such that the root functions of these operators do not form a Riesz basis.en_US
dc.language.isoengen_US
dc.publisherIndependent University of Moscowen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAsymptotic Formulasen_US
dc.subjectRegular Boundary Conditionsen_US
dc.subjectRiesz Basisen_US
dc.titleOn the basis property of the root functions of Sturm–Liouville operators with general regular boundary conditionsen_US
dc.typearticleen_US
dc.relation.journalMoscow Mathematical Journalen_US
dc.contributor.departmentDoğuş Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.authorIDTR55504en_US
dc.identifier.volume15en_US
dc.identifier.issue3en_US
dc.identifier.startpage511en_US
dc.identifier.endpage526en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record